# SDR CALA2025111111129

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 82,747 hours, 30,549 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R GIRT BAR FABRIC APPEARS TO BE PULLED, HAS EXCESS LENGTH ON RIGHT SIDE.  REPACKED SLIDE SKIRT IAW AMM 25-66-01-400-804 - CONDITION NORMAL.
